MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE-TEX VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT

W. L. GORE & ASSOCIATES, INC. GORE-TEX VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT
Model Number VT35005LA
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 01/30/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore: on (b)(6) 2020, the patient underwent a norwood procedure utilizing a gore-tex® vascular graft configured for pediatric shunt device.Physician confirmed all shunts are on prophylactic heparin until they¿re able to transition to aspirin and that aspirin responsiveness is checked in everyone prior to stopping heparin.On (b)(6) 2020, the shunt is found to be patent but mildly narrowed at its proximal anastomosis.A heparin drip is started on the patient.On (b)(6) 2020 a cardiac catheter with a stent is placed in the gore-tex® vascular graft configured for pediatric shunt.On (b)(6) 2020 an echo shows the pediatric shunt is patent but there is less flow through the shunt when compared to the previous echo which could indicate proximal or distal narrowing.On (b)(6) 2020, shunt ligation and takedown is performed and a "yellowish fluid" is found around the shunt.Samples from the yellowish fluid produced no growth on cultures.
 
Additional Manufacturer Narrative
The investigation was completed and the following sections were updated accordingly: h6: investigation findings code: 213.H6: investigation conclusions code: 4315.

Brand Name
GORE-TEX VASCULAR GRAFT
Common Device Name
PROSTHESIS, VASCULAR GRAFT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key12015843
Report Number2017233-2021-02090
Device Sequence Number17302425
Product Code DSY
UDI-Device Identifier00733132616053
UDI-Public00733132616053
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K802095
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/04/2023
Device Model NumberVT35005LA
Device Catalogue NumberVT35005LA
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/19/2021
Supplement Date Received by Manufacturer05/19/2021
Initial Report FDA Received Date06/17/2021
Supplement Report FDA Received Date08/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age6 DA
Patient Weight3